| Model Number |
OUTRIGGER TARGETING GUIDE |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 03/07/2025, it was reported by a sales representative via (b)(4) that an ar-8973-01 outrigger targeting guide would not allow the attachment screw rod to pass through its respective sheath to engage the nail and hold it to the outrigger.It seems there is a screw halfway down the sheath of the outrigger that blocks the attachment screw rod.The screw appears to be part of the outrigger, but there is no way to remove it as it looks internal.No adverse effects on the patient.This was discovered during a procedure, with no reported patient harm.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-8973-01 outrigger targeting guide batch number: 052210 was received for investigation.Visual evaluation of the returned device noted a screw was visible through the hub attachment tube and was observed to be causing an obstruction.Functional testing was not performed due to the obstruction noted.The most likely cause for the reported failure can be attributed to wear and tear incurred from repeated/extended usage in the field.Manufactured date: 16-sep-2022.